MAUDE Adverse Event Report: ST. JUDE MEDICAL CATD SJM MASTERS SERIES HEMODYNAMIC PLUS VALVE; HEART-VALVE, MECHANICAL

ST. JUDE MEDICAL CATD SJM MASTERS SERIES HEMODYNAMIC PLUS VALVE; HEART-VALVE, MECHANICAL
Model Number 15MHPJ-505
Medical Device Problem Codes Obstruction of Flow (2423); Biocompatibility (2886)
Health Effect - Clinical Codes Endocarditis (1834); Low Cardiac Output (2501)
Date of Event 12/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
After mhv implantation on (b)(6) 2019 of a 15mhpj-505 (sn (b)(4)) under compassionate use (before ce mark), it was detected on (b)(6) 2019 a block in one of the leaflets (not moving), after detection of low patient output and increase of gradients.Antithrombotic therapy was introduced without success facing a possible thrombus.The patient wasn't under ac since intervention because of very young age and multiple comorbidities.The patient had been under low molecular weight heparyn.The patient has had lot of concomitant infections due to comorbidities.Surgeons suspect on endocarditis.The prosthesis has been explanted today ((b)(6)) and sent by the surgeons to the microbiology lab at their hospital for analysis.They have implanted another abbott 15mms.
 
Event or Problem Description
After mhv implantation on (b)(6) 2019 of a 15mhpj-505 (sn (b)(6) ) under compassionate use (before ce mark), it was detected on (b)(6) 2019 a block in one of the leaflets (not moving), after detection of low patient output and increase of gradients.Antitrombotic therapy was introduced without success facing a possible thrombus.The patient wasn¿t under ac since intervention because of very young age and multiple comorbidities.The patient had been under low molecular weight heparyn.The patient has had lot of concomitant infections due to comorbidities.Surgeons suspect on endocarditis.The prosthesis has been explanted today (b)(6) ) and sent by the surgeons to the microbiology lab at their hospital for analysis.They have implanted another abbott 15mms.
 
Additional Manufacturer Narrative
An event of leaflet immobility and increase of gradient due to possible thrombus in a patient with multiple concomitant infections due to comorbidities and suspected endocarditis was reported.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications at the time of commercialization.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
SJM MASTERS SERIES HEMODYNAMIC PLUS VALVE
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ST. JUDE MEDICAL CATD
4 robbins drive
westford MA 01886
MDR Report Key9557902
Report Number3007113487-2019-00039
Device Sequence Number19394401
Product Code LWQ
UDI-Device Identifier05415067016522
UDI-Public05415067016522
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/14/2020
Device Model Number15MHPJ-505
Device Catalogue Number15MHPJ-505
Device Lot Number5328893
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/11/2019
Supplement Date Received by Manufacturer01/20/2020
Initial Report FDA Received Date01/07/2020
Supplement Report FDA Received Date02/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;